# SDR 08FDEA02582

- Difficulty date: June 30, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65575702
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 9 AFT PIT, RT Z-ANGLE, LOWER SURFACE CORRODED AROUND TIE DOWN FITTING,   LOCATED STA 1030 14", RBL 20" TO RBL 22" WATER LINE 149 Z-ANGLE IS REPLACED WITH NEW, P/N 65-57570-2 AND WILL BE INSTALLED ON W/C 5310-7-2354 E2 P1R.
